# SDR COMA0560579

- Difficulty date: October 31, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N863AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7487
- Aircraft time: 1,225 hours, 10,339 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: O2 Service
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, W
- Precautionary procedure: A

## Discrepancy

FLIGHT 5487 - STALL FAIL MESSAGE AFTER TAKEOFF.  FOUND O2 SERVICE DOOR AND GALLEY WATER SERVICE DOOR OPEN.  INSPECTED AND FOUND LATCHES WORK PROPERLY.  CLOSED DOORS.
